Unboundedness of the shift operator with respect to the Franklin system in the space $L_1$
Matematičeskie zametki, Tome 38 (1985) no. 4, pp. 523-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_4_a4,
author = {G. G. Gevorkyan},
title = {Unboundedness of the shift operator with respect to the {Franklin} system in the space~$L_1$},
journal = {Matemati\v{c}eskie zametki},
pages = {523--533},
year = {1985},
volume = {38},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_4_a4/}
}
G. G. Gevorkyan. Unboundedness of the shift operator with respect to the Franklin system in the space $L_1$. Matematičeskie zametki, Tome 38 (1985) no. 4, pp. 523-533. http://geodesic.mathdoc.fr/item/MZM_1985_38_4_a4/